MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Bone marrow transplantation · 1996

Parkinsonism during cyclosporine treatment.

Wasserstein P H, Honig L S

Клинический случайСтатьяПеревод в очереди

Аннотация

Cyclosporine has been associated with various neurological side-effects including postural tremor, seizures, headaches, encephalopathy, cortical blindness, and visual hallucinations. We describe here two patients who developed parkinsonism, with rest tremor and bradykinesia, after receiving cyclosporin A following allogeneic bone marrow transplantation. The patients did not have pre-existing neurological disorders, and had not received significant amounts of dopamine-blocking drugs. One patient improved markedly with Sinemet (carbidopa-levodopa), while the other (who did not tolerate Sinemet) improved with decrease in cyclosporine dosage. The relation of the parkinsonian symptoms to cyclosporine therapy and lack of other evident causes for the symptoms, suggests that parkinsonism may be an occasional consequence of cyclosporine.

Для цитирования: Wasserstein P H, Honig L S. Parkinsonism during cyclosporine treatment.. Bone marrow transplantation. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.